数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 317-321.

• •    下一篇

关于三次素变数方程在算术数列中的解

  

  1. Department of Mathematics, Tongji University, Shanghai 200092, China; College of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China
  • 收稿日期:2004-07-30 出版日期:2006-09-30 发布日期:2023-11-24
  • 作者简介:ZHOU Hai-gang(1976-),male,native of Nanyang,Henan,Ph.D.,engages in number theory; WANG Tian-ze(1963-),male,native of Nanyang,Henan,a professor of Henan University,Ph.D.,engages in number theory.
  • 基金资助:
     Supported by the National Natural Science Foundation of China(10471104);

On Solutions of Cubic Equations with Prime Variables in Arithmetic Progressions

  1. Department of Mathematics, Tongji University, Shanghai 200092, China; College of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China
  • Received:2004-07-30 Online:2006-09-30 Published:2023-11-24
  • About author:ZHOU Hai-gang(1976-),male,native of Nanyang,Henan,Ph.D.,engages in number theory; WANG Tian-ze(1963-),male,native of Nanyang,Henan,a professor of Henan University,Ph.D.,engages in number theory.
  • Supported by:
     Supported by the National Natural Science Foundation of China(10471104);

摘要: In this paper, we give a necessary and sufficient solvable condition for diagonal cubic equation with prime variable in arithmetic progressions and the outline of the proof.

关键词: cubic equation, prime variable, prime solution

Abstract: In this paper, we give a necessary and sufficient solvable condition for diagonal cubic equation with prime variable in arithmetic progressions and the outline of the proof.

Key words: cubic equation, prime variable, prime solution

中图分类号: